# SDR CALA2025030302529

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N37319
- Make and model: Boeing 737-8
- Aircraft serial: 67598
- Aircraft time: 5,165 hours, 1,808 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OPS REPORTING SMOKE AND FUEL SMELL NEAR TAILPIPE OF #2 ENGINE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECT #2 ENGINE EXHAUST MAC METER INITIATED.  INSPECTED ENG 2 IAW AMM TASK 78-11-03-210-801-G00. NO DEFECTS NOTED A/C OK FOR SERVICE.   INSPECTED ENG 2 IAW AMM TASK 78-11-03-210-801-G00. NO DEFECTS NOTED A/C OK FOR SERVICE.
